# SDR SWAA2022031470683

- Difficulty date: February 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Carboned
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LES114.55 RT HORIZONTAL STAB 2022-68047 / [01] REPLACED RIB AND FASTENERS LOCATED LEADING EDGE RIB LOCATED LES114.55 RT HORIZONTAL STAB I.A.W B737-700 SRM 51-40-02 AND DRAWING 186A1001 REV-A SEE INDIVIDUAL SIGN OFF BELLOW;[02] REPLACED RIB AND FASTENERS LOCATED LEADING EDGE RIB LOCATED LES114.55 RT HORIZONTAL STAB I.A.W B737-700 SRM 51-40-02 AND DRAWING 186A1001 REV-A RII .SEE INDIVIDUAL SIGN OFF BELLOW
